# SDR SWIA201436454

- Difficulty date: February 18, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 37,806 hours, 31,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  FLT 7372 REPAIRED BROKEN WIRE.
